| Model Number |
BIO-COMPRESSION SCREW 3 X 18MM |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an ocd repair surgery the bio-compression screws broke while inserting.The first one broke about 4mm to complete the insertion.The second one broke with half of the screw outside the bone.The tunnel was drilled with the correct drill size and tap.Apparently the screw was being introduced in the correct direction.The broken part remains in patient.The surgery was finished successfully with chondral darts ar-4005b-18.It was not necessary to switch the surgical technique or do a second surgery.